# SDR DALA2023030301603

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,856 hours, 43,444 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 A.A PREVIOUS REPAIRS WAS FOUND ON LAP SPLICE S-14L FROM STA. 630-640 AND FROM 565-575 AT OUTER FUSELAGE SKIN. (ERA 480014-14). CORRECTIVE ACTION: SUMMARY OF NRC 00018. ADDITIONAL MTC.WORK IS NOT REQUIRED PER ER /A 480014-14AD REV D. (2651580)
